# SDR SI3R00002

- Difficulty date: August 25, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring
- Part number: 6044T35P10
- Part serial: UDAG0704
- Condition: Broken
- Location: Gearcase
- Part time: 21,652 hours
- Component: Gearcase
- Component part number: GC49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEAR CASE, FOUND DAMPENER RING, PN 792207-3, BROKEN.  CUP, PN 775754-20, VIBRATED LOOSE FROM RIGHT HAND IDLER GEAR, PN 775754-5.  HSS SO NR 430345 SO.  CUST:  AMR.  (X)
